# SDR AALA20070684

- Difficulty date: April 14, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 1173T0640
- Condition: Inoperative
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABQ INFLIGHT T1898/14APR  - AFTER TAKEOFF, RIGHT PACK WENT TO ZERO.  PRESSURIZATION FLOW INDICATION ILLUMINATED AND AIRCRAFT LOST PRESSURE.  MASKS DID NOT DROP.  RETURNED TO ABQ AND LANDED WITHOUT INCIDENT.  LEFT PACK WAS ON PLACARD.  AFTER LANDING RIGHT PACK PERFORMED NORMALLY.  REPLACED LEFT PACK HEAD EXCHANGER COOLING FAN AND REPLACED RIGHT SECOND SEGMENT CLIMB PRESSURE SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
